EconPapers    
Economics at your fingertips  
 

On the Conditions on the Integral Payoff Function in the Games with Random Duration

Ekaterina V. Gromova, Anastasiya P. Malakhova and Anna V. Tur

No 10454, Conference Papers from Graduate School of Management, St. Petersburg State University

Abstract: Collected papers presented on the Tenth International Conference Game Theory and Management /Editors Leon A. Petrosyan, Nikolay A. Zenkevich. Ó SPb.: Saint Petersburg State University, 2017. Ó 404 p.

Keywords: differential games; random duration; environment; pollution control (search for similar items in EconPapers)
Date: 2017
New Economics Papers: this item is included in nep-gth
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://dspace.spbu.ru/handle/11701/10454
Our link check indicates that this URL is bad, the error code is: 503 Service Unavailable

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sps:cpaper:10454

Access Statistics for this paper

More papers in Conference Papers from Graduate School of Management, St. Petersburg State University Contact information at EDIRC.
Bibliographic data for series maintained by Lena Manaeva ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-19
Handle: RePEc:sps:cpaper:10454